# SDR EBVR20150701001

- Difficulty date: July 1, 2015
- Submitted: July 1, 2015
- Operation: General aviation
- Aircraft: N346R
- Make and model: Amd FALCON900EX
- Aircraft serial: 091
- Aircraft time: 8,336 hours, 5,644 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Deteriorated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PERFORMED ASCB SELF TESTS IN MAINTENANCE MODE AND INTERMITTENT FAULT CODES 4014-1, 4016-5 AND 4017-5 OCCURRED POINTING TO ADC PRIMARY BUSS AND AFCS BUSS FAULTS.  SEVERAL ENVIRONMENTAL SPLICES WERE FOUND IN NEED OF REPLACEMENT.  THE SLEEVE PORTION OF THE ENVIRONMENTAL SPLICE MAY HAVE BEEN OVERHEATED DURING INSTALLATION OR THEY MAY SIMPLY BE FAILING WITH AGE. THE SLEEVE HAS BECOME BRITTLE AND IS CRACKING AT THE EDGE OF THE SPLICE BARREL EXPOSING THE BARE METAL OF THE ENVIRONMENTAL SPLICE.  IN THIS CONDITION INTERMITTENT SHORTING IS OCCURRING CAUSING FAULTS IN THE ASCB, AVIONICS STANDARD COMMUNICATIONS BUSS, SYSTEM.
